It looks like I will be starting the drugs for IVF in March. Just wondering how everyone has felt on them, and if they caused a lot of problems or tiredness. I would really love to know, since I seem to get every side effect possible on medication. I am so excited, any info would be greatly appreciated.
What exactly will you be taking? I've been on glucophage, Lupron, Follistim, Gonal F, and progesterone like most people here. The glucophage can give you upset stomach and diarrhea. I didn't have any reaction to Lupron, although some women have become super irritable - or at the least, very emotional. Follistim hurt more as an injection than Gonal F because it stung. No effects on progesterone although my hip muscle remains sore a few weeks after taking them.
I go on Jan 20th for my evaluation to figure out which drugs. So, I do not know yet. I was just wondering in general if you get tired, or moody, or nauseous, etc. Just wondering what to expect. Or, if what happens during my AF is any indication, for instance: if I am moody or tired with AF, with that be heightened, or are they related?
They let you use a 22 gauge? Interesting. The heating pad is a good suggestion too. Finding the 'sweet' spot on the back of your hip on either side only works for about a week before the muscles get too sore.
This is my first time using this board. After reading some of the side effects of injectibles from other women, I was wondering if someone could confirm for me what I've been experiencing with Lupron. I've done 3 IUI's, but this month will be my first IVF. This is my first time on Lupron, and ever since I started taking it about a week ago, I have become very irritable and feel angry quite a lot. I go for a work out at the gym, I meditate, I read, I take long showers ... but nothing I try seems to do anything but temporarily relieve the stress and tension I feel. I don't normally feel "****** off" all the time, so I'm guessing the Lupron is really doing a number on me.
Can anyone verify for me that I'm not alone in this?! ;D
Thanks for confirming that. Just your simple, one sentence acknowledgement makes me feel soooooo much better about my reaction. I may not be able to control the emotions, but at least I know it's the drug, not me!